# SDR ASAA2023070644095

- Difficulty date: July 6, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 70,274 hours, 36,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 148A5660
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT STA 947 TO STA 967 LBL 16" SMALL AREA OF CORROSION ON TOP SIDE, MARKED. GROUNDED - YES. REMOVED CORROSION FROM AFT CABIN FLOOR SUPPORT BETWEEN STA 947 AND STA 967 AND FLOOR SUPPORT WAS FOUND TO BE WITHIN LIMITS IAW B737-700 SRM 53-70-51-1A-1.W= 1.5" O= .080" R= .073" L= 3.0" D= .007".
